Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 42, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 30, 2015, 4:29 PM CDT for 4 counties in Illinois. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2015, 4:29 PM CDT (21:29 UTC)
- Expired
- May 30, 2015, 5:00 PM CDT
- In force
- 31 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clark County, IL, Coles County, IL, Cumberland County, IL, Edgar County, IL
The radar
The Evansville,IN radar (KVWX), 119 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 4:35 PM CDT | HAIL 1 | Greenup, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.5 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 727 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
592
WUUS53 KILX 302129
SVRILX
ILC023-029-035-045-302200-
/O.NEW.KILX.SV.W.0042.150530T2129Z-150530T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
429 PM CDT SAT MAY 30 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLES COUNTY IN EAST CENTRAL ILLINOIS...
CLARK COUNTY IN EAST CENTRAL ILLINOIS...
SOUTHERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 500 PM CDT
* AT 428 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MONTROSE...
OR 8 MILES SOUTHWEST OF TOLEDO...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHARLESTON...MATTOON...PARIS...MARSHALL...TOLEDO...CASEY...NEOGA...
GREENUP...MARTINSVILLE...KANSAS...ASHMORE...WESTFIELD...HUMBOLDT...
LERNA...VERMILION...JEWETT...HAZEL DELL...CLARKSVILLE...DENNISON
AND OLIVER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 57 BETWEEN MILE MARKERS 175 AND 200.
INTERSTATE 70 BETWEEN MILE MARKERS 107 AND 153.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3934 8758 3931 8760 3931 8762 3930 8760
3928 8761 3925 8759 3925 8757 3922 8757
3919 8760 3918 8845 3964 8846 3964 8756
3934 8756
TIME...MOT...LOC 2128Z 226DEG 49KT 3919 8837
HAIL...<.75IN
WIND...60MPH
$$
SMITH2 follow-up statements
281
WWUS53 KILX 302147
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
447 PM CDT SAT MAY 30 2015
ILC023-029-035-045-302200-
/O.CON.KILX.SV.W.0042.000000T0000Z-150530T2200Z/
COLES IL-CLARK IL-EDGAR IL-CUMBERLAND IL-
447 PM CDT SAT MAY 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR COLES...CLARK...SOUTHERN EDGAR AND CENTRAL CUMBERLAND COUNTIES...
AT 447 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WESTFIELD...OR
10 MILES SOUTHEAST OF CHARLESTON...MOVING NORTH AT 40 MPH. ANOTHER
SEVERE THUNDERSTORM WAS LOCATED NEAR MARTINSVILLE...MOVING NORTH AT
40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHARLESTON...MATTOON...PARIS...MARSHALL...TOLEDO...CASEY...GREENUP...
MARTINSVILLE...KANSAS...ASHMORE...WESTFIELD...HUMBOLDT...LERNA...
VERMILION...CLARKSVILLE...DENNISON...OLIVER...WEST UNION...RARDIN AND
JANESVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 57 BETWEEN MILE MARKERS 186 AND 198.
INTERSTATE 70 BETWEEN MILE MARKERS 114 AND 153.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3934 8758 3931 8760 3931 8762 3930 8760
3928 8761 3925 8759 3925 8757 3922 8757
3919 8760 3924 8838 3961 8835 3964 8756
3934 8756
TIME...MOT...LOC 2147Z 201DEG 36KT 3941 8800
HAIL...<.75IN
WIND...60MPH
$$
SMITH410
WWUS53 KILX 302201
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
501 PM CDT SAT MAY 30 2015
ILC023-029-035-045-302210-
/O.EXP.KILX.SV.W.0042.000000T0000Z-150530T2200Z/
COLES IL-CLARK IL-EDGAR IL-CUMBERLAND IL-
501 PM CDT SAT MAY 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR COLES...CLARK...SOUTHERN EDGAR
AND CENTRAL CUMBERLAND COUNTIES HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3934 8758 3931 8760 3931 8762 3930 8760
3928 8761 3925 8759 3925 8757 3922 8757
3919 8760 3924 8838 3961 8835 3964 8756
3934 8756
TIME...MOT...LOC 2158Z 226DEG 49KT 3941 8800
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:49 PM CDT, 40 minutes earlier.
Area forecast discussion, May 30, 3:49 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 349 PM CDT SAT MAY 30 2015 .SHORT TERM...(TONIGHT) ISSUED AT 349 PM CDT SAT MAY 30 2015 COLD FRONT DRAPED SOUTHWEST TO NORTHEAST ACROSS CENTRAL IL FROM AROUND TAYLORVILLE TO CHAMPAIGN THIS AFTERNOON...WITH AN EMBEDDED LOW PRESSURE CIRCULATION LIFTING NORTHEASTWARD JUST AHEAD OF THE FRONTAL BOUNDARY. LIFT AND SHEAR ASSOCIATED WITH THE LOW HAS CAUSED NUMEROUS STRONG STORMS TO FORM AHEAD OF THE FRONT LATE THIS MORNING THROUGH THE AFTERNOON WITH RADAR INDICATING SOME BRIEF MARGINALLY SEVERE HAIL POSSIBLE ALONG WITH STRONG WIND GUSTS AS A RESULT OF SBCAPE VALUES AROUND 1500-2000 J/KG AND 0-6 KM BULK SHEAR VALUES UP TO AROUND 30 KTS. LOW WILL LIFT NE INTO INDIANA BY AROUND MIDNIGHT WITH THE COLD FRONT PUSHING SOUTHEASTWARD INTO THE SOUTHEAST PORTION OF THE STATE. THE PRIMARY SEVERE THUNDERSTORM THREAT CONTINUES TO BE FROM AROUND TAYLORVILLE TO CHAMPAIGN SOUTHEASTWARD THIS AFTERNOON AS THE LOW CIRCULATION EJECTS NORTHEASTWARD THROUGH THE AREA...SHRINKING EASTWARD THROUGH THE EVENING AND ENDING BY MIDNIGHT. HEAVY RAIN WILL ALSO BE A CONCERN FOR THIS AREA AS NUMEROUS REPORTS AROUND 1 INCH OR GREATER HAVE BEEN OBSERVED...WITH UP TO AN ADDITIONAL INCH EXPECTED MAINLY EAST OF I-57 AT THIS POINT. MUCH COOLER TEMPERATURES AND BRISK NORTHEAST WINDS AROUND 15 MPH EXPECTED OVERNIGHT BEHIND THE COLD FRONT. LOWS AROUND 45-50 EXPECTED I-72 NORTH...AND 50S TO THE SOUTH. A FEW SHOWERS MAY WRAP AROUND TO LOW INTO EASTERN PORTIONS OF THE STATE OVERNIGHT. && .LONG TERM...(SUNDAY THROUGH SATURDAY) ISSUED AT 349 PM CDT SAT MAY 30 2015 LINGERING SHOWERS POSSIBLE OVER EAST CENTRAL IL THROUGH THE MORNING SUNDAY AS SHOWERS WRAP AROUND A SURFACE LOW DEPARTING TO THE EAST AND AN UPPER LEVEL SHORTWAVE TROUGH AXIS CROSSES THE STATE. AFTERWARD...WEAK SUBSIDENCE WILL FOLLOW...ALTHOUGH LOW LEVEL MOISTURE WILL BE SLOW TO CLEAR OUT WITH THE SURFACE HIGH PRESSURE CENTER BUILDING INTO THE LAKE SUPERIOR REGION AND A TRAILING UPPER LEVEL DISTURBANCE PASSING BY TO THE SOUTH OF THE STATE. MUCH COLDER TEMPERATURES EXPECTED SUNDAY FOLLOWING THE COLD FRONTAL PASSAGE ON SATURDAY...WITH LOWS DIPPING INTO THE 40S SPRINGFIELD-PARIS NORTHWARD MONDAY MORNING...AND HIGHS MID 60S SUNDAY. THE MAIN LARGE SCALE TROUGH AXIS WILL SLOW DOWN OVER THE EASTERN U.S. THROUGH THE FIRST HALF OF THE WEEK WHILE A LARGE SCALE RIDGE BUILDS OVER THE PLAINS AND MIDWEST. THIS WILL BRING DRY WEATHER THROUGH CENTRAL ILLINOIS AND INITIATE A GRADUAL WARMING TREND...WITH HIGHS AROUND 70 ON MONDAY REACHING THE MID 80S BY THURSDAY AND FRIDAY. MODELS FAIRLY CONSISTENT WITH DRY WEATHER THROUGH THURSDAY...THEN FRIDAY-SATURDAY BRINGING A SHORTWAVE THROUGH THE UPPER MIDWEST. LATE WEEK/SATURDAY POPS REMAIN IN THE FORECAST TO ACCOUNT FOR POSSIBILITY OF THUNDERSTORMS WITH THIS FEATURE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 103 PM CDT SAT MAY 30 2015 OCCASIONAL SHOWERS WILL PERSIST AT THE KILX TERMINALS THROUGH THE AFTERNOON AS LOW PRESSURE TRACKS ACROSS SOUTHERN ILLINOIS. MODEL CONSENSUS BRINGS THE RAIN TO AN END AT KPIA BY AROUND 23Z...THEN FURTHER EAST TO KCMI BY 05Z. CEILINGS WILL GENERALLY BE IN THE MVFR CATEGORY THROUGH THE AFTERNOON...HOWEVER AS WINDS SWING AROUND TO THE N/NE ON THE BACK SIDE OF THE DEPARTING LOW...A PERIOD OF VFR CEILINGS IS LIKELY FROM LATE AFTERNOON THROUGH THE EVENING. STRONG/GUSTY WINDS WILL DEVELOP AS WELL...WITH FORECAST SOUNDINGS SUGGESTING GUSTS OF 20 TO 25KT. PRESSURE GRADIENT WILL REMAIN TIGHT THROUGH THE NIGHT...SO STRONG N/NE WINDS WILL CONTINUE THROUGH 18Z. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ONTON LONG TERM...ONTON AVIATION...BARNES
Hazardous weather outlook, May 30, 3:21 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 321 PM CDT SAT MAY 30 2015 ILZ027>031-036>038-040>043-047>053-310730- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 321 PM CDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE NEXT CHANCE FOR THUNDERSTORMS WILL HOLD OFF UNTIL FRIDAY...AS A WARM AND VERY HUMID AIRMASS BUILDS ACROSS THE MIDWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-054>057-061>063-066>068-071>073-310730- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 321 PM CDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT PERIODIC SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT. A FEW OF THE STORMS COULD BECOME SEVERE LATE THIS AFTERNOON INTO THE EARLY EVENING...WITH THE MAIN THREAT BEING DAMAGING WIND GUSTS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE NEXT CHANCE FOR THUNDERSTORMS WILL HOLD OFF UNTIL FRIDAY...AS A WARM AND VERY HUMID AIRMASS BUILDS ACROSS THE MIDWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THROUGH 8 PM. BARNES
In the hours before
Special weather statement, May 30, 1:10 PM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
110 PM CDT SAT MAY 30 2015
ILZ063-068-301830-
CLARK IL-CRAWFORD IL-
110 PM CDT SAT MAY 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CRAWFORD AND
SOUTHEASTERN CLARK COUNTIES UNTIL 130 PM CDT...
AT 109 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ANNAPOLIS...OR 8 MILES NORTH OF ROBINSON...MOVING NORTHEAST AT 30
MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HUTSONVILLE...EATON...WEST UNION...ANNAPOLIS...YORK...ORANGE...WEST
YORK AND TRIMBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3919 8762 3916 8764 3915 8763 3914 8766
3912 8763 3911 8765 3910 8761 3902 8772
3913 8790 3937 8777 3927 8760 3925 8759
3925 8757 3922 8757
TIME...MOT...LOC 1809Z 219DEG 26KT 3914 8776
ONTONSpecial weather statement, May 30, 1:24 PM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
124 PM CDT SAT MAY 30 2015
ILZ057-063-301900-
CLARK IL-EDGAR IL-
124 PM CDT SAT MAY 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN EDGAR COUNTY UNTIL 200 PM
CDT...
AT 123 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS IN
EASTERN EDGAR COUNTY...OR 7 MILES EAST OF PARIS...MOVING NORTH AT 30
MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PARIS...VERMILION...OLIVER...SCOTTLAND...EDGAR COUNTY AIRPORT AND
SANDFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3948 8754 3948 8771 3951 8772 3987 8765
3986 8754 3984 8753 3949 8753
TIME...MOT...LOC 1823Z 198DEG 25KT 3962 8756
ONTONLocal storm report, May 30, 1:49 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
149 PM CDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 4 N SHERMAN 39.94N 89.61W
05/30/2015 M1.60 INCH SANGAMON IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 2 E CHATHAM 39.67N 89.66W
05/30/2015 M1.34 INCH SANGAMON IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 5 WNW SPRINGFIELD 39.81N 89.73W
05/30/2015 M1.21 INCH SANGAMON IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN SHERMAN 39.89N 89.61W
05/30/2015 M1.18 INCH SANGAMON IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 4 W SPRINGFIELD 39.78N 89.72W
05/30/2015 M1.13 INCH SANGAMON IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 1 ENE ROCHESTER 39.76N 89.52W
05/30/2015 M1.72 INCH SANGAMON IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 1 SW ROCHESTER 39.74N 89.55W
05/30/2015 M1.56 INCH SANGAMON IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 4 W SPRINGFIELD 39.78N 89.72W
05/30/2015 M1.17 INCH SANGAMON IL COCORAHS
24-HOUR RAINFALL
0745 AM HEAVY RAIN 2 W RIVERTON 39.85N 89.58W
05/30/2015 M1.10 INCH SANGAMON IL COCORAHS
24-HOUR RAINFALL
0800 AM HEAVY RAIN 3 SSE SPRINGFIELD 39.74N 89.62W
05/30/2015 M1.40 INCH SANGAMON IL COCORAHS
24-HOUR RAINFALL
0800 AM HEAVY RAIN 7 S SPRINGFIELD 39.68N 89.64W
05/30/2015 M1.49 INCH SANGAMON IL COCORAHS
24-HOUR RAINFALL
&&
EJLLocal storm report, May 30, 1:50 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
150 PM CDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN SHERMAN 39.89N 89.61W
05/30/2015 M1.15 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR RAINFALL
0500 AM HEAVY RAIN 4 NE NORMAL 40.56N 88.95W
05/30/2015 M1.20 INCH MCLEAN IL CO-OP OBSERVER
24-HOUR RAINFALL
0600 AM HEAVY RAIN LINCOLN 40.15N 89.37W
05/30/2015 M1.72 INCH LOGAN IL COCORAHS
24-HOUR RAINFALL
0600 AM HEAVY RAIN 5 W BLOOMINGTON 40.48N 89.07W
05/30/2015 M1.67 INCH MCLEAN IL CO-OP OBSERVER
24-HOUR RAINFALL
0600 AM HEAVY RAIN MURRAYVILLE 39.58N 90.25W
05/30/2015 M2.60 INCH MORGAN IL COCORAHS
24-HOUR RAINFALL
0600 AM HEAVY RAIN 2 N SPRINGFIELD 39.81N 89.64W
05/30/2015 M1.08 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR RAINFALL
0600 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
05/30/2015 M1.18 INCH LOGAN IL CO-OP OBSERVER
24-HOUR RAINFALL
0600 AM HEAVY RAIN 4 N SHERMAN 39.94N 89.61W
05/30/2015 M1.60 INCH SANGAMON IL COCORAHS
24-HOUR RAINFALL
0630 AM HEAVY RAIN LOAMI 39.67N 89.85W
05/30/2015 M1.43 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR RAINFALL
0630 AM HEAVY RAIN 1 SE LINCOLN 40.14N 89.35W
05/30/2015 M2.08 INCH LOGAN IL COCORAHS
24-HOUR RAINFALL
0645 AM HEAVY RAIN 8 E PETERSBURG 40.01N 89.70W
05/30/2015 M2.17 INCH MENARD IL MESONET
RAINFALL SINCE 1245 AM THIS MORNING...SWOP REPORT
0645 AM HEAVY RAIN 1 NNW LINCOLN 40.16N 89.37W
05/30/2015 M1.65 INCH LOGAN IL COCORAHS
24-HOUR RAINFALL
0645 AM HEAVY RAIN ELKHART 40.02N 89.48W
05/30/2015 M1.86 INCH LOGAN IL MESONET
RAINFALL SINCE 4 PM YESTERDAY...SWOP REPORT
0700 AM HEAVY RAIN SHERMAN 39.89N 89.61W
05/30/2015 M1.18 INCH SANGAMON IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 4 W SPRINGFIELD 39.78N 89.72W
05/30/2015 M1.13 INCH SANGAMON IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 1 ENE ROCHESTER 39.76N 89.52W
05/30/2015 M1.72 INCH SANGAMON IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 1 SW ROCHESTER 39.74N 89.55W
05/30/2015 M1.56 INCH SANGAMON IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 4 W SPRINGFIELD 39.78N 89.72W
05/30/2015 M1.17 INCH SANGAMON IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 6 NE LINCOLN 40.21N 89.29W
05/30/2015 M1.51 INCH LOGAN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 3 NNE LINCOLN 40.19N 89.35W
05/30/2015 M1.70 INCH LOGAN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 2 SE AUBURN 39.56N 89.72W
05/30/2015 M1.38 INCH SANGAMON IL MESONET
24-HOUR RAINFALL...SWOP REPORT
0700 AM HEAVY RAIN 3 W EDINBURG 39.66N 89.45W
05/30/2015 M1.47 INCH CHRISTIAN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN NEW HOLLAND 40.18N 89.58W
05/30/2015 M2.56 INCH LOGAN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 7 W ATLANTA 40.26N 89.36W
05/30/2015 M2.55 INCH LOGAN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 5 W LINCOLN 40.15N 89.46W
05/30/2015 M2.24 INCH LOGAN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 2 SE AUBURN 39.56N 89.72W
05/30/2015 M1.38 INCH SANGAMON IL MESONET
24-HOUR RAINFALL...SWOP REPORT
0700 AM HEAVY RAIN DANVERS 40.53N 89.17W
05/30/2015 M1.99 INCH MCLEAN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 2 WNW DANVERS 40.54N 89.21W
05/30/2015 M1.95 INCH MCLEAN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 1 E HEYWORTH 40.31N 88.96W
05/30/2015 M1.80 INCH MCLEAN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 2 ESE NORMAL 40.51N 88.96W
05/30/2015 M1.27 INCH MCLEAN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
05/30/2015 M1.14 INCH MCLEAN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 1 SSE LEXINGTON 40.63N 88.78W
05/30/2015 M1.04 INCH MCLEAN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 2 E CHATHAM 39.67N 89.66W
05/30/2015 M1.34 INCH SANGAMON IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 1 WSW CONGERVILLE 40.61N 89.23W
05/30/2015 M1.12 INCH WOODFORD IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 4 N CERRO GORDO 39.95N 88.73W
05/30/2015 M1.13 INCH PIATT IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 1 SW JACKSONVILLE 39.72N 90.25W
05/30/2015 M1.34 INCH MORGAN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 2 NNW ATHENS 39.99N 89.74W
05/30/2015 M2.45 INCH MENARD IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 1 N ATHENS 39.98N 89.72W
05/30/2015 M2.15 INCH MENARD IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 2 W CHESTNUT 40.07N 89.24W
05/30/2015 M1.20 INCH LOGAN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 4 WSW LE ROY 40.32N 88.83W
05/30/2015 M1.02 INCH MCLEAN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 2 W LINCOLN 40.15N 89.40W
05/30/2015 M1.69 INCH LOGAN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN LINCOLN 40.15N 89.37W
05/30/2015 M1.86 INCH LOGAN IL OFFICIAL NWS OBS
24-HOUR RAINFALL...MEASURED AT THE NATIONAL WEATHER
SERVICE OFFICE IN LINCOLN IL
0700 AM HEAVY RAIN BLOOMINGTON 40.48N 88.97W
05/30/2015 M1.39 INCH MCLEAN IL MESONET
24-HOUR RAINFALL...MEASURED BY THE AWSS AT CENTRAL
ILLINOIS REGIONAL AIRPORT
0700 AM HEAVY RAIN CAPITAL AIRPORT 39.84N 89.68W
05/30/2015 M1.20 INCH SANGAMON IL ASOS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 1 SE LINCOLN 40.14N 89.35W
05/30/2015 M2.15 INCH LOGAN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 3 W KINCAID 39.59N 89.47W
05/30/2015 M1.09 INCH CHRISTIAN IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
05/30/2015 M1.48 INCH MORGAN IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN 5 WNW SPRINGFIELD 39.81N 89.73W
05/30/2015 M1.21 INCH SANGAMON IL COCORAHS
24-HOUR RAINFALL
0715 AM HEAVY RAIN 1 ESE CHATHAM 39.67N 89.68W
05/30/2015 M1.41 INCH SANGAMON IL NWS EMPLOYEE
24-HOUR RAINFALL
0730 AM HEAVY RAIN 2 NNE CISCO 40.04N 88.71W
05/30/2015 M1.19 INCH PIATT IL COCORAHS
24-HOUR RAINFALL
0730 AM HEAVY RAIN 4 SW BEASON 40.11N 89.25W
05/30/2015 M1.83 INCH LOGAN IL COCORAHS
24-HOUR RAINFALL
0745 AM HEAVY RAIN 2 W RIVERTON 39.85N 89.58W
05/30/2015 M1.10 INCH SANGAMON IL COCORAHS
24-HOUR RAINFALL
0800 AM HEAVY RAIN 1 E HEYWORTH 40.31N 88.96W
05/30/2015 M1.84 INCH MCLEAN IL COCORAHS
24-HOUR RAINFALL
0800 AM HEAVY RAIN 3 SW EMDEN 40.27N 89.53W
05/30/2015 M2.40 INCH LOGAN IL COCORAHS
24-HOUR RAINFALL
0800 AM HEAVY RAIN NORMAL 40.52N 89.00W
05/30/2015 M1.39 INCH MCLEAN IL COCORAHS
24-HOUR RAINFALL
0800 AM HEAVY RAIN 7 S SPRINGFIELD 39.68N 89.64W
05/30/2015 M1.49 INCH SANGAMON IL COCORAHS
24-HOUR RAINFALL
0800 AM HEAVY RAIN 3 SSE SPRINGFIELD 39.74N 89.62W
05/30/2015 M1.40 INCH SANGAMON IL COCORAHS
24-HOUR RAINFALL
0830 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
05/30/2015 M1.34 INCH LOGAN IL MESONET
24-HOUR RAINFALL...SWOP REPORT
0830 AM HEAVY RAIN 5 SW MOUNT PULASKI 39.96N 89.35W
05/30/2015 M1.34 INCH LOGAN IL MESONET
24-HOUR RAINFALL...SWOP REPORT
0830 AM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
05/30/2015 M1.53 INCH MCLEAN IL COCORAHS
24-HOUR RAINFALL
0845 AM HEAVY RAIN 4 S BEASON 40.09N 89.20W
05/30/2015 M1.13 INCH LOGAN IL COCORAHS
24-HOUR RAINFALL
0850 AM HEAVY RAIN 2 NNE ARROWSMITH 40.48N 88.62W
05/30/2015 M1.59 INCH MCLEAN IL COCORAHS
24-HOUR RAINFALL
0930 AM HEAVY RAIN PETERSBURG 40.01N 89.85W
05/30/2015 M2.14 INCH MENARD IL MESONET
24-HOUR RAINFALL...SWOP REPORT
0930 AM HEAVY RAIN 1 SW WOODSON 39.62N 90.24W
05/30/2015 M2.60 INCH MORGAN IL MESONET
24-HOUR RAINFALL...SWOP REPORT
1045 AM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
05/30/2015 M1.03 INCH MCLEAN IL MESONET
RAINFALL SO FAR TODAY...SWOP REPORT
&&
EJLLocal storm report, May 30, 3:48 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
348 PM CDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN 2 WNW EFFINGHAM 39.13N 88.59W
05/30/2015 M1.94 INCH EFFINGHAM IL COCORAHS
RAIN FELL IN 2 HOURS
&&
JRPLocal storm report, May 30, 4:24 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
424 PM CDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN 6 E ROSSVILLE 40.38N 87.56W
05/30/2015 M2.77 INCH VERMILION IL COCORAHS
RECEIVED IN 2 HOUR TIME FRAME.
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 12:14 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Jasper | 31 min |
| May 30, 12:35 PM CDT | Special Weather Statement | ILX | Crawford | 25 min |
| May 30, 1:10 PM CDT | Special Weather Statement | ILX | Clark | 20 min |
| May 30, 1:24 PM CDT | Special Weather Statement | ILX | Edgar | 36 min |
| May 30, 4:16 PM CDT | Flash Flood Warning | ILX | Effingham | 6 hr |
| May 30, 4:58 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 32 min |
| May 30, 5:13 PM CDT | Special Weather Statement | ILX | Champaign | 32 min |
| May 30, 5:14 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 46 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.